# SDR J4YR201807062007

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: General aviation
- Aircraft: N3072
- Make and model: Piper PA-28-161
- Aircraft serial: 287916161
- Aircraft time: 14,414 hours
- Engine: Lyc O320D3G
- Engine time: 4,298 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA48111
- Condition: Defective
- Location: Engine
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING OIL FILTER DURING ENGINE OIL CHANGE THE OIL FILTER SEEMED TO BE VERY DIFFICULT TO BREAK LOOSE. AFTER EVENTUALLY GETTING THE FILTER REMOVED IT WAS NOTICED THAT THE THREADED STUD WAS STILL THREADED INTO THE ENGINE THOUGH NOT TIGHTLY. THIS WAS A NEW FILTER.
